# SDR JGV2001F00005

- Difficulty date: July 11, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N75GX
- Make and model: Israel ASTRA SPX
- Aircraft serial: 137
- Engine: Garrtt TFE731*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: D25W342120503
- Condition: Damaged
- Location: Cabin
- Part time: 23 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

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
